I experience the same nauseaouness after naps and when I researched this was the information that I found. I have not tried the solution as of yet but I hope that it works.
"As for nausea after napping: It is most likely due to a drop in blood pressure. Depakote and similar drugs can cause a reduction in adrenal gland function, which is one of the reasons for the weight gain side effect as well as day long nausea.
To test for reduced adrenal gland function at home do this test: Normally, systolic blood pressure (the first number in the measurement of blood pressure--120/80) is approximately 10 points higher when you are standing than when you are lying down. If the adrenal glands are not functioning properly, however, this may not be the case.
Take and compare two blood pressure readings--one while lying down and one while standing. First, lie down and rest for five minutes. Then take your blood pressure. Stand up and imediately take your blood pressure again. If your blood pressure reading is lower after you stand up, suspect reduced adrenal gland function. The degree to which the blood pressure drops upon standing is often proportionate to the degre of hypoadrenalism.
It is a good idea to take a vitamin B complex, 100mg of each major B vitamin twice a day (amounts of individual vitamins in a complex will vary). Take supplemental B5, 100mg 3 times daily, along with the B complex. Take vitamin C with bioflavinoids, 4,000-10,000 mg daily in divided doses. Vital for proper functioning of the adrenal glands. The amino acid L-tyrosine, 500 mg daily, on an empty stomach, taken with water or juice, with a small amount of vitamin B6 and vitamin C to aid in absorption--aids adrenal gland function and relieves excess stress put on the glands. "
I hope this helps.